# SDR RAIA970719

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA3108R12S3SF80
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7424 - STL - RIGHT SRL CAPTION ILLUMINATED ON TAKEOFF.  MAINTENANCE CLEANED RIGHT T2 CONNECTOR, SYSTEM OPERATES NORMALLY.  (M)
